# SDR UIEA2019063004621

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,280 hours, 17,093 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT.( PERFORM BITE CHECK OF ECU, ABORTED START FAULT, NO FURTHER INFORMATION PER AMM 49-61-05. START SUCCESSFUL 1ST ATTEMPT, OPS CHECK GOOD.     NOTE: LP 1066170 - M3: OPENED AN APU COLD SOAK START DEFERRAL (OPTION C) - MDDR NR 113975 (DDG 25-AP-01).  LP 1091223: APU COLD START ACCOMPLISHED. THIS CLEARS MDDR 113975. PLACARD REMOVED. )
